# SDR HERA9506

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1765U
- Make and model: Cessna T207A
- Aircraft serial: 20700365
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Ind
- Part number: C6620570103
- Condition: Malfunctioned
- Location: Instr Pnl
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1521 - AIR RETURN TO OTZ, DUE FUEL FLOW INDICATED 11 GALLONS PER HOUR (GPH) IN CRUISE FLIGHT.  A LANDING WAS MADE AT OTZ WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL FLOW INDICATOR AND PERFORMED A FUEL FLOW TEST IAW THE CESSNA SERVICE MANUAL.  GROUND RUN UP INDICATED FUEL FLOW WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (W)
